MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4000
Medical Device Problem Codes Melted (1385); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvest procedure, the harvester was sealing a large vein branch.After energy activation for several seconds, the time-out feature of the device occurred after approximately 15 seconds.Following this, multiple re-activations of energy, with the jaws closed using the spot cautery, occurred due to bleeding from the tunnel wall.Following control of the bleeding, the harvester noticed the jaws of the cautery device "did not look right".After removal of the device from the patient and further inspection, the silicone coating appeared melted and the wire did not appear in its original state.To avoid any potential problems, this device was removed from the field and a new vasoview hemopro 2 was opened.Prior to using the new kit, it was inspected and appeared intact.The new device was used to complete the vessel harvest as expected, without complication.The power setting on the power supply was set to "3".A wet-gauze test was not performed prior to using, however the device did successfully seal several branches prior to the above issue.During branch division, there was an audible beeping sound heard.There was no harm or death to the patient.There was not a significant delay to the overall time of the surgery.
 
Additional Manufacturer Narrative
Tw (b)(4) event site name exceeded character limitations: (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
VasoView Hemopro 2
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50816508
Report Number2242352-2026-0000815
Device Sequence Number10697071
Product Code GEI
UDI-Device Identifier00607567700406
UDI-Public(01)00607567700406(10)3000572594(17)280625
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000572594
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None
Patient SexUnknown